# SDR CA021120002

- Difficulty date: November 6, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Condition: Failed
- Location: Engine
- Part time: 11,592 hours, 13,770 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  ENGINE SUSTAINED AN INTERSTAGE SEAL FAILURE, ROTOR AND STATOR AIR SEAL SUFFERED EXTENSIVE DAMAGE AND LOSS OF COMPONENT INTEGRITY, RESULTING IN EXTENSIVE SECONDARY IMPACT DAMAGE TO MANY OTHER POWER TURBINE ROTOR COMPONENTS.THE OUTSIDE OF THE POWER TURBINE SHAFT HOUSING & THE REDUCTION GEARBOX REAR HOUSING WERE COVERED WITH OIL AND COKED OIL.THERE WAS AT LEAST ONE CRACK EMANATING FROM ONE OF THE AIR SUPPLY HOLES IN THE SEAL RUNNING REARWARDS INTO THE CIRCUMFERENTIAL FRACTURE ZONE.
